Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Starting lamotrigine. jonhed

Posted by Tony P on August 2, 2017, at 1:43:47

In reply to Starting lamotrigine., posted by jonhed on January 9, 2017, at 10:42:42

The rash is a rare side-effect and chances are minimized by starting at a low dose and building up. I experienced anxiety attacks when my dose got up to 100 mg.day, but temporary low-dose clonazepam helped me through that. Eventually, I was pretty much side-effect free. Unfortunately, I had to go off it as my govt. drug plan wouldn't pay for it (story of my life).


Escitalopram
Bupropion
Clonazepam
Trazodone prn
Propranolol prn


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1094297]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tony P thread:1093906
URL: http://www.dr-bob.org/babble/20161215/msgs/1094297.html